# SDR 2001UALA01422

- Difficulty date: July 20, 2001
- Submitted: July 31, 2001
- Operation: Air carrier
- Aircraft: N7261U
- Make and model: Boeing 727222
- Aircraft serial: 21408
- Aircraft time: 66,561 hours, 38,294 cycles
- Engine: Pwa JT8D15
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Screw
- Part number: V62983
- Condition: Missing
- Location: Flap Motor
- Stage of operation: UK
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

LOSS OF HYDRAULIC FLUID IN THE 'A' SYSTEM. FOUND FLAP DRIVE MOTOR SHAFT SEAL PLATE MISSING SCREWS AND O-RING POPPED OUT. REPLACED FLAP DRIVE MOTOR AND SERVICED HYD SYS. OPERATIONS AND LEAK CHECK NORMAL.
